# SDR SWAA2023090786609

- Difficulty date: August 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561CB TRAILING EDGE AROUND HOLES LT WING 2023-490520<[01] TOOL USED CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17-OCT-23.;[02] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196126; DUE DATE: 26/MAR/24.;[03] TOOL USED SCALE PN: CR5200; SN: 8342514541; DUE DATE: 15/FEB/24.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE:22-JAN-24.;[05] TOOL USED: SCALE P/N: CR5200 S/N: 8342514510 DUE DATE: 13-FEB-24.;[06] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18196119 DUE DATE: 23-MAY-24;[07] ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; DUE DATE: 24-JAN-24.;[08] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 90160155 DUE DATE: 14-DEC-23.;[09] REPAIRED ACCESS PANEL 561CB AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[10] JOB COMPLETED.
